Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Burning in the eye after exposure to salicylic acid. Need to go to the emergency?

my daughter was using a face cleanser last night that contains salicylic acid and it got in her eye. She rinsed and rinsed, but now feels like she has a grain of sand in her eye and it still hurts and burns. she said she rinsed with just plain tap water in the shower. Is there anything she can do today until she can get to optician tomorrow or should she go to ER.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
I think the rinsing of the eye with clean water was already a very good idea. There is certainly for an inflammation of the eye, reason she has stony feeling in the eyes. For now, she could take any oral anti inflammatory drug to reduce inflammation and pain, and if there is any topical eye drop anti inflammatory drug or eye drop, it could be most welcome. However, taking an anti inflammatory drug, avoiding to rub against the eye as much as possible is sufficient till she get to see her optician tomorrow.
thanks and best regards,
Luchuo, MD.
Answered: Thu, 14 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor